# SDR CALA2011122700826

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 1,827 hours, 628 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA254197C
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 1,823 hours, 626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE T/O +55 MIN CROSSFEED DID NOT BALANCE BUT OUT OF CROSS FEED MADE WORSE 2000LBS OUT OF BALANCE.  ON LANDING CB CROSSFEED OUT.   REMOVED AND REPLACED CROSSFEED VALVE REF AMM 28-22-21-000-804 OPS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1488866  S/N OFF 04197 ACTUATOR, VALVE OFF 29-2822-9-9005 4197 ON 29-2822-9-9004 6766.
